Multipoint methods for the determination of multiple zeros of a polynomial
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_1a_23,
author = {S.B.
Tri\v{c}kovi\'c and M.S. Petkovi\'c},
title = {Multipoint methods for the determination of multiple zeros of a polynomial},
journal = {Novi Sad Journal of Mathematics},
pages = {221-233},
year = {1999},
volume = {29},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_23/}
}
S.B. Tričković; M.S. Petković. Multipoint methods for the determination of multiple zeros of a polynomial. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_23/